MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of distal tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during procedure on (b)(6) 2025.During the procedure, the tip become separated from the catheter but remain attached to the device.The procedure was completed using another injection gold probe.There were no reported patient complications as a result of this event.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22143803
Report Number3005099803-2025-02453
Device Sequence Number8216179
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)251206(10)33010083
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0033010083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/04/2025
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown